Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2019
Título: Relative ranks in the monoid of endomorphisms of an independence algebra
Autor: Mitchell, James D.
Araújo, João
Palavras-chave: Independence algebras
Relative rank
Endomorphisms
Data: 2007
Editora: Springer Science+Business Media
Citação: Mitchell, James D.; Araújo, João - Relative ranks in the monoid of endomorphisms of an independence algebra. "Monatshefte fur Mathematik" [Em linha]. ISSN 0026-9255. Vol. 151, nº 1 (2007), p. 1-10
Resumo: The relative ranks of the monoid of endomorphisms of a strong independence algebra of infinite rank modulo two distinguished subsets are calculated. These subsets are the group of auto- morphisms and the endomorphisms b satisfying b^2 = b. The extra generators are characterised in each case.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2019
ISSN: 0026-9255
Versão do Editor: http://www.springerlink.com/content/bk7317xt75272875/
DOI: 10.1007/s00605-006-0433-5
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
12.pdf149,96 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.